Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Saggy skin on testicles, excess skin when getting erection. Any suggestions?

hi there, the skin on my testicals is extremely saggy and also theres excess skin at the base when i get an erection?? and this is now making me really depressed!! I have a meeting with a special girl in 5weeks and consequently trying to research if theres any cream, lotion, exercises i can do other than eating healthier e.t.c that might help me, any suggestions or advice id greatly appreciate. jim
Asked On : Sun, 11 Nov 2012
Answers:  1 Views:  145
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM. Thank you for your query.
it sounds like yeast infection and you should take osme nistatin cream or other antifungals. This isnt anything serious and the most important is good hygiene and dont have sexual intercourse till it heals. It can also be some other STD so if you have burning pain while urinating you should do swab urethral test.
WIsh you good health.
Answered: Sun, 12 May 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor